Aa
A
A
Close
620923 tn?1452919248
Meningitis outbreak~~~
Hi All this  is scary as so many of us have had or r getting steroid injections....

[ injectable steroids were one thing the sickened patients had in common, there could also be other things in common, such as the anesthetic or the antiseptic, and the search for a cause is ongoing.]

Please see the story for more info

http://washingtonexaminer.com/tenn-meningitis-outbreak-prompts-investigation/article/feed/2035569

http://www.cnn.com/2012/10/03/health/tennessee-meningitis/index.html



More info- neone that had one of these injections even as far back as July and has had ne symptoms of feeling unwell....the symptoms r flu like.....

Symptoms can start 2 to 28 days after the injections.....so, do not take this lightly.

http://www.fox19.com/story/19727620/specialist-says-more-meningitis-cases-likely
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Pain Tracker
Pain
Start Tracking Now
Recent Activity
11079760 tn?1449081557
Blank
cjtmn commented on photo
23 hrs ago
11079760 tn?1449081557
Blank
cjtmn is thinking positive thoughts Comment
Jun 21
17878338 tn?1465314274
Blank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
Spinal Cord Conditions/Disorders Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN